# SDR HEEA966583

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control
- Part number: 071121627
- Condition: Intermittent
- Location: Cockpit Nav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED DISPLAY IS INTERMITTENT. REPLACED PHOTOCELL V101.  REPAIRED.  BENCH CHECK GOOD.
